Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 763075, 12 pages
http://dx.doi.org/10.1155/2015/763075
Research Article

Fourier Expansions with Polynomial Terms for Random Processes

1College of Global Change and Earth System Science, Beijing Normal University, Beijing 100875, China
2Joint Center for Global Change Studies, Beijing 100875, China

Received 8 October 2014; Accepted 23 December 2014

Academic Editor: Feyzi Başar

Copyright © 2015 Zhihua Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. C. Klebaner, Introduction to Stochastic Calculus with Application, World Scientific, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  2. R. L. Karandikar, “On pathwise stochastic integration,” Stochastic Processes and their Applications, vol. 57, no. 1, pp. 11–18, 1995. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. D. Nualart and M. Sanz, “Stochastic differential equations on the plane: smoothness of the solution,” Journal of Multivariate Analysis, vol. 31, no. 1, pp. 1–29, 1989. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. T. Szabados and B. Székely, “Stochastic integration based on simple, symmetric random walks,” Journal of Theoretical Probability, vol. 22, no. 1, pp. 203–219, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. T. Szabados, “An elementary introduction to the Wiener process and stochastic integrals,” Studia Scientiarum Mathematicarum Hungarica, vol. 31, no. 1–3, pp. 249–297, 1996. View at Google Scholar · View at MathSciNet
  6. B. Szekely and T. Szabados, “Strong approximation of continuous local martingales by simple random walks,” Studia Scientiarum Mathematicarum Hungarica, vol. 41, no. 1, pp. 101–126, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. L. Villafuerte and B. M. Chen-Charpentier, “A random differential transform method: theory and applications,” Applied Mathematics Letters, vol. 25, no. 10, pp. 1490–1494, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. L. Villafuerte, C. A. Braumann, J. C. Cortes, and L. Jodar, “Random differential operational calculus: theory and applications,” Computers & Mathematics with Applications, vol. 59, no. 1, pp. 115–125, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. G. G. Lorentz, Approximation of Functions, Holt, Rinehart and Winston, Chicago, Ill, USA, 1966. View at MathSciNet